2018
Том 70
№ 6

All Issues

Norkin S. K.

Articles: 6
Article (Ukrainian)

The asymptotics and the structure of the integral O-Set of a system from a lipschitz class for a scalar product

Norkin S. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 744–750

Article (Ukrainian)

Asymptotic and locally asymptotic funnels for systems from the osgood class for the inner product

Norkin S. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 340–346

Article (Ukrainian)

Local and asymptotic funnels for an integralO-manifold

Norkin S. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 317-322

Article (Ukrainian)

Asymptotic of solutions that cover integralO-set of a nonlinear system

Norkin S. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 636–641

Article (Ukrainian)

Dimensions of a set covered by integral curves near a singular point of a multidimensional system

Norkin S. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 563–569

Article (Ukrainian)

On the set of integral curves entering a singular point

Norkin S. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 250–255